American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32V40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Octavian Mitrea and Rasul Shafikov. Open Whitney umbrellas are locally polynomially convex. Proc. Amer. Math. Soc. 144 (2016) 5319-5332.
Abstract, references, and article information   
View Article: PDF

[2] Martin Kolar and Francine Meylan. Higher order symmetries of real hypersurfaces in $\mathbb C^3$. Proc. Amer. Math. Soc. 144 (2016) 4807-4818.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Isaev and Boris Kruglikov. A short proof of the Dimension Conjecture for real hypersurfaces in $\mathbb{C}^2$. Proc. Amer. Math. Soc. 144 (2016) 4395-4399.
Abstract, references, and article information   
View Article: PDF

[4] Rafael Torres. CR regular embeddings and immersions of 6-manifolds into complex 4-space. Proc. Amer. Math. Soc. 144 (2016) 3493-3498.
Abstract, references, and article information   
View Article: PDF

[5] Thomas A. Ivey. Stark hypersurfaces in complex projective space. Contemporary Mathematics 674 (2016) 75-88.
Book volume table of contents   
View Article: PDF

[6] Rasul Shafikov and Alexandre Sukhov. Polynomially convex hulls of singular real manifolds. Trans. Amer. Math. Soc. 368 (2016) 2469-2496.
Abstract, references, and article information   
View Article: PDF

[7] Janusz Adamus. CR-continuation of arc-analytic maps. Proc. Amer. Math. Soc. 143 (2015) 4189-4198.
Abstract, references, and article information   
View Article: PDF

[8] Sergey Pinchuk and Rasul Shafikov. Critical sets of proper holomorphic mappings. Proc. Amer. Math. Soc. 143 (2015) 4335-4345.
Abstract, references, and article information   
View Article: PDF

[9] Peter Ebenfelt and Duong Ngoc Son. CR transversality of holomorphic mappings between generic submanifolds in complex spaces. Proc. Amer. Math. Soc. 140 (2012) 1729-1738. MR 2869157.
Abstract, references, and article information   
View Article: PDF

[10] Janusz Adamus and Rasul Shafikov. On the holomorphic closure dimension of real analytic sets. Trans. Amer. Math. Soc. 363 (2011) 5761-5772. MR 2817408.
Abstract, references, and article information   
View Article: PDF

[11] John T. Anderson. The hull of Rudin’s Klein bottle. Proc. Amer. Math. Soc. 140 (2012) 553-560. MR 2846323.
Abstract, references, and article information   
View Article: PDF

[12] Giuseppe Della Sala. Local equivalence problem for Levi flat hypersurfaces. Proc. Amer. Math. Soc. 139 (2011) 2449-2461. MR 2784811.
Abstract, references, and article information   
View Article: PDF

[13] Sung-Yeon Kim. Regularity of rigid CR hypersurfaces in a sphere. Proc. Amer. Math. Soc. 139 (2011) 129-137. MR 2729077.
Abstract, references, and article information   
View Article: PDF

[14] Jiří Lebl. Levi-flat hypersurfaces with real analytic boundary. Trans. Amer. Math. Soc. 362 (2010) 6367-6380. MR 2678978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael Bolt. A global characterization of tubed surfaces in $\mathbb {C}^2$. Proc. Amer. Math. Soc. 138 (2010) 2771-2777. MR 2644891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Martin Kolár. Local equivalence of symmetric hypersurfaces in~$\mathbb C^2$. Trans. Amer. Math. Soc. 362 (2010) 2833-2843. MR 2592937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Adam Coffman. Unfolding CR Singularities. Memoirs of the AMS 205 (2010) MR 2650710.
Book volume table of contents   

[18] Franc Forstneric and Erlend Fornæss Wold. Fibrations and Stein neighborhoods. Proc. Amer. Math. Soc. 138 (2010) 2037-2042. MR 2596039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Léa Blanc-Centi. Stationary discs glued to a Levi non-degenerate hypersurface. Trans. Amer. Math. Soc. 361 (2009) 3223-3239. MR 2485424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Xiaojun Huang and Shanyu Ji. Every real ellipsoid in $\mathbb{C}^2$ admits CR umbilical points. Trans. Amer. Math. Soc. 359 (2007) 1191-1204. MR 2262847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Bernhard Lamel and Nordine Mir. Parametrization of local CR automorphisms by finite jets and applications. J. Amer. Math. Soc. 20 (2007) 519-572. MR 2276779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. S. Baouendi, P. Ebenfelt and Linda Preiss Rothschild. Local geometric properties of real submanifolds in complex space. Bull. Amer. Math. Soc. 37 (2000) 309-336. MR 1754643.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia